# SDR 98ZZZX4119

- Difficulty date: October 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N124CA
- Make and model: Stbros SD360
- Aircraft serial: SH3652
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel Assy
- Part number: AHA1236
- Condition: Cracked
- Location: Rt Mlg
- Component: Dunlop
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER TOUCHDOWN, AIRCRAFT PULLED TO RIGHT AND VIBRATION NOTICED INDICATING RT MAIN TIRE FLAT.  BROUGHT AIRCRAFT TO STOP ON RUNWAY AND SHUT DOWN.  ON POST-FLIGHT EXAM, NOTICED RT MAIN WHEEL RIM CRACKED AND TIRE FLAT.  THE RUNWAY WAS CLOSED, AND MECHANIC SENT IMMEDIATELY.  RT MAIN WHEEL ASSY AND TIRE REMOVED AND REPLACED.  OPS CHECK GOOD.
